PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Correction/Addendum to “The extremal function for the complex ball for generalized notions of degree and multivariate polynomial approximation” (Ann. Polon. Math. 123 (2019), 171–195)

Volume 125 / 2020

T. Bloom, L. Bos, N. Levenberg, S. Ma’u, F. Piazzon Annales Polonici Mathematici 125 (2020), 193-202 MSC: Primary 32U15, 41A10. DOI: 10.4064/ap200505-4-8 Published online: 17 September 2020

Abstract

We correct our calculation from the paper in the title of the Monge–Ampère measure for the $P_{\infty }$-extremal function of the complex Euclidean ball in $\mathbb C ^2$. In addition, we indicate how the Monge–Ampère measures for the corresponding $P_q$-extremal functions vary with $q$.

Authors

  • T. BloomDepartment of Mathematics
    University of Toronto
    Toronto, Canada
    e-mail
  • L. BosDepartment of Computer Science
    University of Verona
    Verona, Italy
    e-mail
  • N. LevenbergDepartment of Mathematics
    Indiana University
    Bloomington, IN, U.S.A.
    e-mail
  • S. Ma’uDepartment of Mathematics
    University of Auckland
    Auckland, New Zealand
    e-mail
  • F. PiazzonDepartment of Mathematics
    University of Padova
    Padova, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image